Page 1 of 1

Copaxone, Fever and shaking

PostPosted: Tue May 22, 2018 4:16 pm
by Annalouise
I started Copaxone 3 times a week dose a week ago. Yesterday I injected at 5 o'clock and at around 9.30 started to ache in my neck and back and then began to shake quite violently and developed a fever. My temperature was 38.8 and my husband called an ambulance. I took ibuprofen and slowly my temperature came down. By the morning it was back to normal.

My neurologist wants me to continue taking Copaxone but I am really apprehensive and worried that it will happen again.

I just wondered if anyone else had had a similar experience.

Many thanks
Anna

Re: Copaxone, Fever and shaking

PostPosted: Wed May 23, 2018 8:48 am
by ssolo
I have been on the 3 times weekly for just over a year without any problems but I understand that everyone is different
Sharon

Re: Copaxone, Fever and shaking

PostPosted: Wed May 23, 2018 10:55 am
by lolly
Hi Anna. If u get chance look up some older posts. I know myself and others have posted that we had trouble with bad flu like symptoms.
I am now on 3x week but started 1x week. Had bad symptoms to start, which gradually faded. I think would probably been an even stronger reaction if I'd started on 3xweek.
Doc said it wasn't copaxone but I'm certain it was.
All is fine with the injections now.